# SDR USAA2013070500009

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 911 hours, 381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4008
- Condition: Low Pressure
- Location: R3 Door
- Part time: 915 hours, 383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R3 DOOR WOULD NOT ARM.  CIDS LIGHT ON.  MX SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
